# SDR AALA201712119054

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 55,660 hours, 22,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LOW BATTERY IN FLASH LIGHT UNDER JUMP SEAT AT DOOR R2. REPLACED BATTERY IN FLASH LIGHT PER AMM 25-64-00-900-806. OPERATIONAL TEST OK.
